Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 589562, 10 pages
http://dx.doi.org/10.1155/2014/589562
Research Article

On Input-to-State Stability of Impulsive Stochastic Systems with Time Delays

1School of Electrical Engineering & Information, Anhui University of Technology, Maanshan 243000, China
2School of Mathematical Science, Anhui University, Hefei 230039, China
3College of Mechatronics and Control Engineering, Shenzhen University, Shenzhen 518060, China

Received 6 January 2014; Accepted 1 March 2014; Published 3 April 2014

Academic Editor: Shuping He

Copyright © 2014 Fengqi Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Fengqi Yao, Li Qiu, and Hao Shen, “On input-to-state stability of impulsive stochastic systems,” Journal of the Franklin Institute, 2014. View at Publisher · View at Google Scholar
  • Lijun Gao, Dandan Wang, and Gang Wang, “Further results on exponential stability for impulsive switched nonlinear time-delay systems with delayed impulse effects,” Applied Mathematics and Computation, vol. 268, pp. 186–200, 2015. View at Publisher · View at Google Scholar